# SDR SWAA2021081722215

- Difficulty date: March 5, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SPLICE STRAP HAS CORROSION AROUND NUT PLATES BS727D+6 WL156 RBL10 TO LBL10 / EVALUATED CORROSION ON SPLICE STRAP FOR ACB FLOOR SPLICE B.S 727D+6 RBL 10 TO LBL 10 FOUND OUT OF LIMITS DUE TO NO SRM LIMITS RECEIVED NEW FLOOR STRAP ON PO# 777687 NEW PART WILL BE INSTALLED ON CUST. CARD #JPANEL-141-CLOSE
